# SDR ASAA2018092526274

- Difficulty date: September 25, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 18,329 hours, 6,066 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VTK AND MAP FAILURE FLAGS DISPLAYED ON CAPTAIN'S NAVIGATIONAL DISPLAY AND NO FMC DATA DISPLAYED ON BOTH CDU'S. RAN QRH AND CONFIGURED FOR SINGLE FMC OPERATION. GROUNDED - YES. PERFORMED FMC RESET PER FIM TASK 34-61 TASK LEFT HAND VTK AND MAP FLAGS GONE. LEFT FMC OPS CHECK NORMAL.
